# SDR DALA2020033002066

- Difficulty date: March 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DURING WASTE PAN FASTENER REMOTION, INTERCOSTAL WAS FOUND WITH CORROSION. IN REF. NRC 00060. CORRECTIVE ACTION: SUMMARY OF NRC. 00547. CORROSION LEVEL 2. CORROSION OUT OF LIMITS ON INTERCOSTAL WAS REPAIRED PER. ER/A 586353-14 REV. ORIG. SECTION: I. (1539328)
